# SDR SWAA2013030713416

- Difficulty date: March 1, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 20,932 hours, 12,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A575142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY RIGHT FLOOR TO SIDEWALL SUPPORT BETWEEN STA 767 TO STA 787, RBL 22 AND WL 156.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM.
